# SDR MWEA97586

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 998.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STA 989.407 7 O'CLOCK POSITION TAIL COMPART BULKHEAD GOUGED.  MAINT REPAIRED IAW SRM 53-01 FIG 2 SHT 4.
